CETIRIZINE HAYFEVER & ALLERGY RELIEF

Rapid acting – 24 hour relief of hayfever and allergy.

  • Sneezing
  • Runny/itchy nose
  • Red/itchy/watery eyes
  • Hives/itchy skin

capsule shaped tablets.

Category: Sinus & Allergy

Pack size: 10, 30, 50, 70 Tablets

Article Number: 27045, 27046, 27047, 27048

Rapid acting 24 hour relief of hayfever & allergy symptoms.

Always read the label and follow the directions for use.

Each tablet contains: Cetirizine hydrochloride 10mg

Contains Lactose

Swallow whole with water. Do not chew or crush.

Adults and Children over 12 years: 1 tablet daily for as long as required.

Children 6 to 12 years: 1/2 tablet every 12 hours for as long as required.

STORE BELOW 30c. DO NOT USE IF FOIL IS BROKEN.

Do not use if you are hypersensitive to any of the ingredients. Do not use for children under 6 years, except on medical advice.

Ask your doctor before use if you have liver or kidney disease.

If symptoms persist, increase or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
Keep to the recommended dose except on advice from your doctor. In the event of overdose, seek medical attention immediately. Keep out of reach of children. This medicine may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid Alcohol. If you are pregnant or breastfeeding, check with your doctor or pharmacist before using this medicine.

 

Contains Lactose.

Not applicable